# SDR SWIA200514415

- Difficulty date: January 17, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 42,746 hours, 52,314 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3075001007
- Part serial: 0141
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,872 hours, 3,919 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FLAPS STAYED AT 45 DEGREES.  INSTALLED A SERVICEABLE FCU.  OPERATIONAL CHECK GOOD.
